# SDR SIMA201200605

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 21,196 hours, 18,061 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C
- Part serial: 231186
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3519 THE CREW REPORTED A E2 FIRE DETECT FAIL IN CRUISE.  THE CREW ELECTED TO RETURN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTOR ASSEMBLY IAW EMB 145 AMM 26-11-01.  PERFORMED AN OPERATIONAL CHECK IAW 26-10-00 AND SYSTEM WORKS GOOD.  NO DEFECTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
